Volume 3, Issue 3-4, September 1996, Pages 388 - 390
On Symmetry of the Generalized Breit Equation
S.P. ONUFRIICHUK, O.I. PRYLYPKO
Available Online 2 September 1996.
- https://doi.org/10.2991/jnmp.1996.3.3-4.18How to use a DOI?
- In this paper we find the complete set of symmetry operators for the two-particle Breit equation in the class of first-order differential operators with matrix coefficients. A new integral of motion is obtained.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - S.P. ONUFRIICHUK AU - O.I. PRYLYPKO PY - 1996 DA - 1996/09 TI - On Symmetry of the Generalized Breit Equation JO - Journal of Nonlinear Mathematical Physics SP - 388 EP - 390 VL - 3 IS - 3-4 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.1996.3.3-4.18 DO - https://doi.org/10.2991/jnmp.1996.3.3-4.18 ID - ONUFRIICHUK1996 ER -